# SDR HALA20241230385

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 17,301 hours, 3,833 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND APU OIL FILTERS CLOGGED. REMOVED AND REPLACED APU OIL FILTERS PER AMM 49-91-41-200-002-A. LEAK AND OPS CHECK GOOD. OK FOR SERVICE.
